# SDR ABXA9700356

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234091
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHILE ACCOMPLISHING AD 78-07-05,  THE MAIN FRAME AT STA 737 RT, WAS FOUND CRACKED.  THE FRAME WAS REPAIRED IAW REA DC953-17522-MR.
